Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recovered from vertigo, dizziness with epley maneuver, no have constant pulsing on ear causing hearing problems. Cause?

i made epley maneuver from three days and realy it was amazing i lose vertigo and dizziness after three years from suffering my problem was on the right ear after making epley i felt that i can t hear well on the right ear and like something pulsing on it and this feeling don t want to go away but i don t have vertigo or any feeling , i want to know reason
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Thanks for using health care magic. I read your query and I believe the reason for decrease in hearing could be due to some other cause. it could be due to infection in middle ear. or eustachian tube dysfunction. I would suggest you to consult the E.N.T specialist again and tell the new development. after examination he can give a better opinion.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor